Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2023 | Journal Article | LibreCat-ID: 34814
Hanusch, M. (2023). A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus. Canadian Journal of Mathematics, 75(1), 170–201. https://doi.org/10.4153/s0008414x21000596
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34832
Hanusch, M. (2023). The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups. Annals of Global Analysis and Geometry, 63(21). https://doi.org/10.1007/s10455-023-09888-y
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 34829
Hanusch, M. (2019). Differentiability of the evolution map and Mackey continuity. Forum Mathematicum, 31(5), 1139–1177. https://doi.org/10.1515/forum-2018-0310
LibreCat
| DOI